American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Allison Lewko and Mark Lewko. Maximal operators associated to multiplicative characters. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Greg Knese. Schur-Agler class rational inner functions on the tridisk. Proc. Amer. Math. Soc. 139 (2011) 4063-4072. MR 2823051.
Abstract, references, and article information
View Article: PDF

[3] Bassam Shayya. The WAT conjecture on the torus. Proc. Amer. Math. Soc. 139 (2011) 3633-3643. MR 2813393.
Abstract, references, and article information
View Article: PDF

[4] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information
View Article: PDF

[5] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information
View Article: PDF

[6] Dmitriy Bilyk. Cyclic shifts of the van der Corput set. Proc. Amer. Math. Soc. 137 (2009) 2591-2600. MR 2497470.
Abstract, references, and article information
View Article: PDF

[7] Alex Iosevich and Mihail N. Kolountzakis. A Weyl type formula for Fourier spectra and frames. Proc. Amer. Math. Soc. 134 (2006) 3267-3274. MR 2231911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Eric Weber. The geometry of sampling on unions of lattices. Proc. Amer. Math. Soc. 132 (2004) 3661-3670. MR 2084089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mónika Bagota and Ferenc Móricz. A Fejér type theorem to determine jumps in terms of the Abel-Poisson mean of double Fourier series. Proc. Amer. Math. Soc. 130 (2002) 2617-2623. MR 1900869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim. Almost periodic hyperfunctions. Proc. Amer. Math. Soc. 129 (2001) 731-738. MR 1792186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Soon-Yeong Chung, Dohan Kim and Eun Gu Lee. Periodic hyperfunctions and Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2421-2430. MR 1657782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shigehiko Kuratsubo. On pointwise convergence of Fourier series of radial functions in several variables. Proc. Amer. Math. Soc. 127 (1999) 2987-2994. MR 1605996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] G. Brown and K. Y. Wang. On a conjecture of F. Móricz. Proc. Amer. Math. Soc. 126 (1998) 3527-3537. MR 1452795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Lung-Kee Chen and Dashan Fan. The convergence of the Bochner-Riesz means at the critical index . Proc. Amer. Math. Soc. 124 (1996) 2717-2726. MR 1327002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ferenc Móricz. Integrability of double lacunary sine series . Proc. Amer. Math. Soc. 110 (1990) 355-364. MR 1021902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ferenc Móricz. On double cosine, sine, and Walsh series with monotone coefficients . Proc. Amer. Math. Soc. 109 (1990) 417-425. MR 1010803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ferenc Móricz. Convergence and integrability of double trigonometric series with coefficients of bounded variation . Proc. Amer. Math. Soc. 102 (1988) 633-640. MR 928995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Saburou Saitoh. Fourier-Laplace transforms and the Bergman spaces . Proc. Amer. Math. Soc. 102 (1988) 985-992. MR 934879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Shigehiko Kuratsubo. A note on the strong summability of the Riesz means of multiple Fourier series . Proc. Amer. Math. Soc. 96 (1986) 294-298. MR 818461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Marco Carenini and Paolo M. Soardi. Sharp estimates for Lebesgue constants . Proc. Amer. Math. Soc. 89 (1983) 449-452. MR 715864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Casper Goffman, Fon Che Liu and Daniel Waterman. A remark on the spaces $V\sp{p}\sb{\Lambda ,\alpha }$ . Proc. Amer. Math. Soc. 82 (1981) 366-368. MR 612720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. J. Kohn. Spherical summability of differentiated multiple Fourier series . Proc. Amer. Math. Soc. 81 (1981) 585-590. MR 601735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] G. V. Welland. Absolute Abel summability and capacity . Proc. Amer. Math. Soc. 77 (1979) 223-228. MR 542089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1